# SDR AALA20010076

- Difficulty date: January 12, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AT SEAT 36H INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
